Sign in
Complete Bethe Ansatz solution of the open spin-s XXZ chain with general integrable boundary terms
Journal article   Open access  Peer reviewed

Complete Bethe Ansatz solution of the open spin-s XXZ chain with general integrable boundary terms

Luc Frappat, Rafael Nepomechie and Eric Ragoucy
Journal of statistical mechanics, Vol.2007(9), p.P09009
2007-07-04

Abstract

url
https://doi.org/10.1088/1742-5468/2007/09/P09009View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
5 Physics
5.30 Superconductor Science
5.30.481 Spin Gap
Web Of Science research areas
Mechanics
Physics, Mathematical
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details